# SDR ABXA9800109

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 46495972
- Condition: Cracked
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE AT FLAP STA 410.00, THE OUTBOARD CANOE FITTING STIFFENER FITTING IS CRACKED AND CORRODED.  REPLACED FITTING IAW SRM 51-1-21.
